MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ULTRASONIC GENERATOR

AOMORI OLYMPUS CO., LTD. ULTRASONIC GENERATOR
Model Number USG-400
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported, that the ultrasonic generator had an unknown error occur and the device was not working.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initially submitted medwatch medical device report (mdr).The initial mdr was erroneously submitted as a reportable malfunction, however, there are no reportable malfunctions related to the subject device captured in this complaint.Per the legal manufacturer, this device has no issues that have the potential to cause or contribute to death or serious injury if they were to recur.Olympus will continue to monitor field performance for this device.

Brand Name
ULTRASONIC GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20620477
Report Number9614641-2024-20002
Device Sequence Number8792685
Product Code LFL
UDI-Device Identifier04953170306754
UDI-Public04953170306754
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSG-400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown